# SDR SWAA2024032768184

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8795L
- Make and model: Boeing 737-8
- Aircraft serial: 67785
- Aircraft time: 4,034 hours, 2,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.A. FLASHLIGHT AFT CAPTS SIDE NOT FLASHING .<[01] REPOSITIONED AND RE-SEALED AFT EMERG. FLASHLIGHT IAW MM 25-64-00 ; ALL OPS NORMAL .
